Entresto

Hey folks, I have had a pacemaker since April of 2020. Immediately after surgery I felt great, but then my doctor turned my resting rate up to 65 and started me on Entresto. Since then I have been very tired. When I sleep, it just doesn't feel like the sleep is nearly as good as it once was. Trying to figure out if it's the new drug or the higher rate. I'm only 40 years old and had minimal issues with fatigue prior to being diagnosed. Any thoughts?


2 Comments

Entresto

by AgentX86 - 2020-07-06 13:52:42

One of the more common side effects of Entresto is "unusual tiredness or weakness". The two ingredients of Entresto are valasartAn and sacubitril. Both lower blood pressure, which would explain your tiredness.

It's not the Pacemaker setting

by Protimenow - 2020-07-06 22:08:59

Listen to AgentX86 - he or she knows what he or she (now they use 'they' when you don't know a person's gender - but I still resist that) is talking about. 

Don't worry about a setting of 65. Mine's been 70 since I got it on May 30. It took my heart a few weeks to figure out that it should have a faster rate, but now I'm having no troubles. I can't see 65 making you tired or affecting your sleep. 

You may want to report your issue to your doctor. ++

You know you're wired when...

You participate in the Pacer Olympics.

Member Quotes

I can bike a 40-50 tour with no trouble.